question-icon

Suggest treatment for severe dry cough post medical abortion

default
Posted on Thu, 27 Aug 2015
Question: WHAT TO DO FOR SEVER DRY COUGH AFTER TAKING UNWANTED KIT FOR ABORTION?
doctor
Answered by Dr. Sree Gouri SR (50 minutes later)
Brief Answer:
May not be directly related to unwanted kit

Detailed Answer:
Hi,
Thanks for the query.
I understand your concern.
Unwanted kit contains mifepristone and misprostol.
It may cause pain abdomen, excessive bleeding per vaginum, diarrhea, nausea etc as side effects.
But excessive dry cough may not be directly related to unwanted kit.
If you are not having any other problems like hemodynamic disturbances, dizziness etc, the possibility of severe allergic reaction is less.
You can take general antitussives for dry cough. Measures like taking plenty of oral fluids, sleeping in head up position, adding humidity to air etc can help in decreasing dry cough.
If the cough persists even after taking antitussives, please consult ENT doctor and get evaluated to find out the possible cause of the problem and take treatment accordingly.
Hope I have answered your query.
Take care.
Above answer was peer-reviewed by : Dr. Neel Kudchadkar
doctor
Answered by
Dr.
Dr. Sree Gouri SR

OBGYN

Practicing since :2006

Answered : 5164 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for severe dry cough post medical abortion

Brief Answer: May not be directly related to unwanted kit Detailed Answer: Hi, Thanks for the query. I understand your concern. Unwanted kit contains mifepristone and misprostol. It may cause pain abdomen, excessive bleeding per vaginum, diarrhea, nausea etc as side effects. But excessive dry cough may not be directly related to unwanted kit. If you are not having any other problems like hemodynamic disturbances, dizziness etc, the possibility of severe allergic reaction is less. You can take general antitussives for dry cough. Measures like taking plenty of oral fluids, sleeping in head up position, adding humidity to air etc can help in decreasing dry cough. If the cough persists even after taking antitussives, please consult ENT doctor and get evaluated to find out the possible cause of the problem and take treatment accordingly. Hope I have answered your query. Take care.